Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The Lounge The Lounge

what could be going on

Posted by on Feb. 3, 2013 at 10:17 PM
  • 11 Replies
January 30th I had my paraguard IUD removed and spotted with mild cramps yesterday. Could that have been my period in which was very short and light; or could it have been the aftermath of the removal?
Posted on the NEW CafeMom Mobile
by on Feb. 3, 2013 at 10:17 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Lovemyshadows
by Carol on Feb. 3, 2013 at 11:37 PM

BUMP!

Kchellejones330
by Member on Feb. 4, 2013 at 12:19 AM
What's that? Lol
Posted on the NEW CafeMom Mobile
Kchellejones330
by Member on Feb. 4, 2013 at 12:19 AM
What's that? Lol


Quoting Lovemyshadows:

BUMP!


Posted on the NEW CafeMom Mobile
Lindalou907
by Bronze Member on Feb. 4, 2013 at 5:56 AM

I think it could possibly be from the removal.

NewMom11222011
by Member on Feb. 4, 2013 at 10:24 AM

Could possibly be either, I'd give a quick call to my OB.

Mama2Spencerninja

loveTHEviking
by on Feb. 4, 2013 at 10:37 AM

 This

Quoting NewMom11222011:

Could possibly be either, I'd give a quick call to my OB.

 

bigmama423
by Liz on Feb. 4, 2013 at 11:26 AM
I agree with the others.

Bump just means they're helping you get your post bumped back to the top for others to see..
Posted on the NEW CafeMom Mobile
merryvoice
by on Feb. 4, 2013 at 12:05 PM
Usually spotting occurs after removal.
Posted on the NEW CafeMom Mobile
Kchellejones330
by Member on Feb. 4, 2013 at 1:52 PM
Thank you ladies.
Posted on the NEW CafeMom Mobile
LML1
by Kristy on Feb. 4, 2013 at 4:31 PM
Educated guess; aftermath. I'd call the doctors and follow up over the phone. Good luck
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)